Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 91, NWS Grand Forks, ND

June 23, 2005Lake of the Woods County, Roseau County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 23, 2005, 5:39 PM CDT for Lake of the Woods County, Roseau County, Minnesota. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2005, 5:39 PM CDT (22:39 UTC)
Expired
Jun 23, 2005, 6:45 PM CDT
In force
66 min
Issued by
NWS Grand Forks, ND
Area
Counties, with a storm outline in the text

Counties Lake of the Woods County, MN, Roseau County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 221 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 2:25 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 10.7 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2005-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2973 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2005-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 400 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2973 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
851 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
400 m²/s²
0-3 km storm-relative helicity
384 m²/s²
Significant tornado parameter
0.0
Supercell composite
13.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFGF 232239
SVRFGF
MNC077-135-232345-
/O.NEW.KFGF.SV.W.0091.050623T2239Z-050623T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
539 PM CDT THU JUN 23 2005

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...

  CENTRAL LAKE OF THE WOODS COUNTY IN NORTH CENTRAL MINNESOTA
  NORTHEASTERN ROSEAU COUNTY IN NORTHWEST MINNESOTA

* UNTIL 645 PM CDT.

* AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THE STORM WAS LOCATED 3 MILES
  SOUTHEAST OF SALOL...OR 11 MILES EAST OF ROSEAU...MOVING TO THE
  EAST AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WARROAD AT 545 PM
  SWIFT AT 550 PM
  ARNESEN AT 600 PM
  LONG POINT AT 605 PM

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

LAT...LON 4898 9567 4870 9557 4882 9472 4911 9478
      4908 9514 4900 9515

$$

HOPPES
2 follow-up statements
000 
WWUS53 KFGF 232258
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
558 PM CDT THU JUN 23 2005

MNC077-135-232345-
/O.CON.KFGF.SV.W.0091.000000T0000Z-050623T2345Z/
LAKE OF THE WOODS MN-ROSEAU MN-
558 PM CDT THU JUN 23 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 645 PM CDT FOR
EASTERN ROSEAU AND CENTRAL LAKE OF THE WOODS COUNTIES...

AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THE STORM WAS LOCATED NEAR
SWIFT...OR 25 MILES EAST OF ROSEAU...MOVING TO THE EAST AT 55 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WILLIAMS AND 9 MILES SOUTH OF LONG POINT BY 605 PM CDT...
  7 MILES NORTH OF GRACETON BY 610 PM CDT...
  9 MILES NORTH OF PITT BY 615 PM CDT...

DURING THUNDERSTORMS YOU SHOULD MOVE INSIDE A STRONG BUILDING. DO NOT
STAND BY WINDOWS. DO NOT USE TELEPHONES OR ELECTRICAL APPLIANCES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.

LAT...LON 4899 9532 4854 9554 4856 9471 4911 9478
      4908 9514 4900 9515

$$

HOPPES
000 
WWUS53 KFGF 232319
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
618 PM CDT THU JUN 23 2005

MNC135-232327-
/O.CAN.KFGF.SV.W.0091.000000T0000Z-050623T2345Z/
ROSEAU MN-
618 PM CDT THU JUN 23 2005

...THE SEVERE THUNDERSTORM WARNING FOR ROSEAU COUNTY IS CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF ROSEAU COUNTY AND THE WARNING IS 
NO LONGER IN EFFECT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.

LAT...LON 4910 9502 4851 9520 4852 9444 4911 9478

$$

MNC077-232345-
/O.CON.KFGF.SV.W.0091.000000T0000Z-050623T2345Z/
LAKE OF THE WOODS MN-
618 PM CDT THU JUN 23 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 645 PM CDT FOR
CENTRAL LAKE OF THE WOODS COUNTY...

AT 615 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THE STORM WAS LOCATED 4 MILES
SOUTH OF WILLIAMS...OR 38 MILES EAST OF ROSEAU...MOVING TO THE EAST
AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PITT BY 625 PM CDT...
  8 MILES SOUTH OF WHEELERS POINT BY 630 PM CDT...
  BAUDETTE BY 635 PM CDT...

DAMAGING WINDS...LARGE HAIL...DEADLY LIGHTNING AND TORNADOES ARE ALL
POSSIBLE IN SEVERE THUNDERSTORMS. SEEK SHELTER IN A REINFORCED
BUILDING IMMEDIATELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.

LAT...LON 4910 9502 4851 9520 4852 9444 4911 9478

$$

HOPPES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:25 PM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, Jun 23, 2:25 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
225 PM CDT THU JUN 23 2005

.SHORT TERM (TONITE THRU SUN)...COLD FRONT IN EAST CENTRAL ND FROM
KDVL TO KJMS SET TO MOVE SWIFTLY ACROSS ERN ND THIS AFTERNOON. VERY
WARM TEMPS ALOFT ARE INHIBITING CONVECTION FOR NOW...BUT AS THE
FRONT APPROACHES THE VALLEY AND A SHORTWAVE ACROSS ERN MT CATCHES
UP...STORMS WILL FIRE. AS THE CAP BREAKS...CAPES OF 3-4K J/KG
ALONG WITH LIS OF -6 TO -10C SHOULD PROMOTE RAPID SEVERE STORM
DEVELOPMENT. THE MAIN THREATS CONTINUE TO BE DAMAGING WINDS AND
LARGE HAIL. WITH FREEZING LEVELS ABOVE 15KFT...HAIL WILL BE TOUGH TO
GENERATE...BUT IF IT FALLS...IT WILL BE VERY LARGE. A TORNADO OR TWO
CANNOT BE RULED OUT WITH AN INITIAL SUPERCELL STRUCTURE.

THE FRONT SHOULD BE THROUGH WEST CENTRAL MN BY 10 PM WITH THE SEVERE
THREAT GONE WITH IT. HIGH PRESSURE NOSES IN FROM ALBERTA WITH H85
TEMPS PLUMMETING TO +10C (AFTER +28C ON THURSDAY). THIS WILL SPELL
MUCH COOLER TEMPS WITH HIGHS IN THE MID TO UPPER 70S AND LOWS IN THE
50S. WINDS WILL BE A BIT STIFF FROM THE NORTHWEST ON FRIDAY...BUT SHOULD
DIMINISH BY LATE IN THE DAY AS THE HIGH SETTLES IN.

THE HIGH BEGINS TO SHIFT EAST ON SAT WITH WINDS SWITCHING AROUND TO
THE SOUTHEAST. WARMER AIR AND HIGHER HUMIDITIES GET DRAWN NORTH IN
ADVANCE OF THE NEXT LOW PRESSURE SYSTEM GETTING ORGANIZED IN THE
ROCKIES. STORMS SHOULD FIRE IN THE WESTERN DAKOTAS AND MOVE EAST SAT
NITE. YET ANOTHER LOW PRESSURE SYSTEM ORGANIZES IN VIRTUALLY THE
SAME LOCATION ON SUNDAY...SETTING THE STAGE FOR STORMS TO TAKE A
SIMILAR PATH ACROSS OUR NECK OF THE WOODS.

.LONG TERM (MON THRU THURS)...AGAIN...NOT MUCH CHANGE TO THE
FORECAST THROUGH THE EXTENDED. GFS AND DGEX ARE STILL IN OVERALL
AGREEMENT WITH MOVEMENT OF A SHORTWAVE  ACROSS THE NORTHERN PLAINS
SUNDAY EVENING INTO MONDAY. GFS MOVES SHORTWAVE MORE WEST OF THE
REGION AND KEEPS PRECIPITATION LONGER THAN DGEX. BOTH MODELS HAVE
BEEN FAIRLY CONSISTENT BETWEEN RUNS WITH THIS FEATURE AND THEREFORE
POPS WERE INCREASED FROM SUNDAY FROM SUNDAY EVENING THROUGH MONDAY
AFTERNOON. 500 MB RIDGE OVER CENTRAL PLAINS FLATTENS WITH THE UPPER
LOW OVER CENTRAL MANITOBA KEEPING THE POTENTIAL FOR THUNDERSTORMS
THROUGH THE MIDDLE OF NEXT WEEK.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...TORNADO WATCH #513 UNTIL 10 PM NORTH OF I-94.
MN...TORNADO WATCH #513 UNTIL 10 PM NORTH OF HWY 10.
     RIVER FLOOD WARNING AT OSLO.

&&

JCA/JDS
Hazardous weather outlook, Jun 23, 6:42 AM CDT, 10 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
642 AM CDT THU JUN 23 2005

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-241138-
BARNES ND-BENSON ND-CASS ND-CAVALIER ND-CLAY MN-EAST BECKER MN-
EAST MARSHALL MN-EAST OTTER TAIL MN-EAST POLK MN-
EASTERN WALSH COUNTY ND-EDDY ND-GRAND FORKS ND-GRANT MN-GRIGGS ND-
HUBBARD MN-KITTSON MN-LAKE OF THE WOODS MN-MAHNOMEN MN-NELSON ND-
NORMAN MN-NORTH BELTRAMI MN-NORTH CLEARWATER MN-PEMBINA ND-
PENNINGTON MN-RAMSEY ND-RANSOM ND-RED LAKE MN-RICHLAND ND-ROSEAU MN-
SARGENT ND-SOUTH BELTRAMI MN-SOUTH CLEARWATER MN-STEELE ND-TOWNER ND-
TRAILL ND-WADENA MN-WEST BECKER MN-WEST MARSHALL MN-
WEST OTTER TAIL MN-WEST POLK MN-WESTERN WALSH COUNTY ND-WILKIN MN-
INCLUDING THE CITIES OF...BEMIDJI...DETROIT LAKES...DEVILS LAKE...
FARGO...FERGUS FALLS...GRAFTON...GRAND FORKS...LANGDON...ROSEAU...
THIEF RIVER FALLS...VALLEY CITY AND WAHPETON
642 AM CDT THU JUN 23 2005

...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS PORTIONS OF EASTERN NORTH DAKOTA AND WEST CENTRAL AND
NORTHWEST MINNESOTA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH DAKOTA...WEST
CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT.
STRONG TO EXTREME INSTABILITY POOLING AHEAD OF EASTWARD ADVANCING
COLD FRONT WILL INCREASE THE POTENTIAL FOR SEVERE THUNDERSTORM
DEVELOPMENT ACROSS THE REGION THIS AFTERNOON AND EVENING. A STRONG
MID-LEVEL CAP IN PLACE OVER THE REGION MIGHT INHIBIT CONVECTIVE
DEVELOPMENT ESPECIALLY ACROSS THE SOUTH IF IT IS SLOW TO ERODE.
THE MAIN THREAT FROM THE STORMS WILL BE DAMAGING WINDS...LARGE HAIL
AND POSSIBLY A COUPLED ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS SUNDAY NIGHT INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

BERG

In the hours before

Local storm report, Jun 23, 4:36 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
436 PM CDT THU JUN 23 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     DEVILS LAKE             48.11N 98.87W
06/23/2005                   RAMSEY             ND   TRAINED SPOTTER

            LARGE TREE BRANCHES ON GROUND ALL OVER TOWN.

&&

WBARRETT
Local storm report, Jun 23, 4:53 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
453 PM CDT THU JUN 23 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND GST     JOLIETTE                48.82N 97.23W
06/23/2005  60 MPH           PEMBINA            ND   AMATEUR RADIO

&&

WBARRETT
Local storm report, Jun 23, 4:55 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
455 PM CDT THU JUN 23 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             6 E FINLEY              47.51N 97.71W
06/23/2005  1.00 INCH        STEELE             ND   AMATEUR RADIO

&&

WBARRETT
Local storm report, Jun 23, 5:13 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
513 PM CDT THU JUN 23 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             THOMPSON                47.78N 97.11W
06/23/2005  0.75 INCH        GRAND FORKS        ND   LAW ENFORCEMENT

&&

WBARRETT
Special weather statement, Jun 23, 5:15 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA ND
515 PM CDT THU JUN 23 2005

NDZ006>007-014>015-024-026-028-232315-
BENSON ND-CAVALIER ND-EDDY ND-GRIGGS ND-NELSON ND-RAMSEY ND-
TOWNER ND-

...THE NATIONAL WEATHER SERVICE HAS CLEARED A PORTION OF TORNADO
WATCH 513. AREAS CLEARED FROM THE TORNADO WATCH INCLUDE...

IN NORTHEAST NORTH DAKOTA THIS WATCH INCLUDES 6 COUNTIES

BENSON                CAVALIER              EDDY
NELSON                RAMSEY                TOWNER

IN SOUTHEAST NORTH DAKOTA THIS WATCH INCLUDES 1 COUNTY

GRIGGS

INCLUDING THE CITIES OF DEVILS LAKE AND LANGDON.

MNZ001>009-013>017-022>024-027>028-NDZ008-016-027-029>030-
038>039-054-240300-
WEST BECKER MN-EAST BECKER MN-NORTH BELTRAMI MN-
SOUTH BELTRAMI MN-CLAY MN-NORTH CLEARWATER MN-
SOUTH CLEARWATER MN-HUBBARD MN-KITTSON MN-LAKE OF THE WOODS MN-
MAHNOMEN MN-EAST MARSHALL MN-WEST MARSHALL MN-NORMAN MN-
PENNINGTON MN-EAST POLK MN-WEST POLK MN-RED LAKE MN-ROSEAU MN-
BARNES ND-CASS ND-GRAND FORKS ND-PEMBINA ND-STEELE ND-TRAILL ND-
EASTERN WALSH COUNTY ND-WESTERN WALSH COUNTY ND-

...TORNADO WATCH 513 REMAINS VALID UNTIL 1000 PM CDT THURSDAY EVENING
FOR THE FOLLOWING AREAS...

IN NORTH CENTRAL MINNESOTA THIS WATCH INCLUDES 3 COUNTIES

BELTRAMI              HUBBARD               LAKE OF THE WOODS

IN NORTHWEST MINNESOTA THIS WATCH INCLUDES 11 COUNTIES

BECKER                CLAY                  CLEARWATER
KITTSON               MAHNOMEN              MARSHALL
NORMAN                PENNINGTON            POLK
RED LAKE              ROSEAU

IN NORTHEAST NORTH DAKOTA THIS WATCH INCLUDES 3 COUNTIES

GRAND FORKS           PEMBINA               WALSH

IN SOUTHEAST NORTH DAKOTA THIS WATCH INCLUDES 4 COUNTIES

BARNES                CASS                  STEELE
TRAILL

INCLUDING THE CITIES OF BEMIDJI...DETROIT LAKES...FARGO...GRAFTON...
GRAND FORKS...ROSEAU...THIEF RIVER FALLS AND VALLEY CITY.
Local storm report, Jun 23, 5:39 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
539 PM CDT THU JUN 23 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     TSTM WND DMG     FOX                     48.84N 95.90W
06/23/2005                   ROSEAU             MN   LAW ENFORCEMENT

            ROOF BLOWN OFF HOUSE

&&

WBARRETT

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 3:52 PM CDTSevere Thunderstorm WarningFGFKittson53 min
Jun 23, 4:02 PM CDTTornado WarningFGFKittson59 min
Jun 23, 4:21 PM CDTTornado WarningFGFMarshall54 min
Jun 23, 4:33 PM CDTFlash Flood WarningFGFKittson5 hr
Jun 23, 4:50 PM CDTTornado WarningFGFLake of the Woods55 min
Jun 23, 5:00 PM CDTTornado WarningFGFPolk60 min
Jun 23, 5:25 PM CDTSevere Thunderstorm WarningFGFClay, Norman53 min
Jun 23, 5:35 PM CDTSevere Thunderstorm WarningFGFPennington, Red Lake55 min
Jun 23, 5:57 PM CDTTornado WarningFGFPennington, Red Lake52 min
Jun 23, 5:59 PM CDTSevere Thunderstorm WarningFGFNorman, Polk52 min
Jun 23, 6:22 PM CDTSevere Thunderstorm WarningFGFBeltrami53 min
Jun 23, 6:23 PM CDTTornado WarningFGFClearwater, Polk67 min
Jun 23, 6:32 PM CDTTornado WarningFGFLake of the Woods36 min
Jun 23, 6:48 PM CDTTornado WarningFGFBeltrami42 min
Jun 23, 6:54 PM CDTTornado WarningFGFBecker, Clay66 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.